# SDR P5CA2011020700003

- Difficulty date: February 7, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,152 hours, 7,349 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE THRUST REVERSER TRAILING EDGE DAMAGED AT 6 O'CLOCK POSITION.  (TIME LIMITED REPAIR ACCOMPLISHED IAW PART 1 OF EO 4478A160, WITH FAA 8110-3 DATED 01FEB2011.  A DETAILED VISUAL INSPECTION IS REQUIRED EVERY 1000 FLIGHT HOURS AND A PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 9000 FLIGHT HOURS AFTER THE COMPLETION OF PART 1.
